# SDR SWIA2020090952431

- Difficulty date: July 25, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK FS 399-FS 409+128 SEGMET IS CORRODED.  C-CHECK RO 9/5/2020.  NEW SEAT TRACK WAS FABRICATED ON CAMP 21331115 AND INSTALLED IAW CRJ 200 AMM, AS DOCUMENTED ON ATTACHED CONTINUATION CARD.
